# SDR CALA2023112003431

- Difficulty date: November 15, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 84,414 hours, 18,349 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102548
- Condition: Corroded
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7051 AFT CGO COMPT STA 1329 S38L - 39L SHEAR TIE FOUND CORROSION. TRANSFER REFER NON-ROUTINE WO.2458011 AND ORIGINATOR V896921 AFT CGO COMPT STA 1329 S38L-39L SHEAR TIE REPLACED AS PER WORK ACCOMPLISHED BY MECH V920500 AND INSPECTED BY V912779 S.R.M 51-10-02, ATTACH FASTENER INSTALLED AS PER S.R.M 51-40-02 AND REFER BOEING DWG 146T1212 SHEET 1, 146T3240 SHEET 1, ATTACH FORM 44-0008 WORKSHEET ITEM 1-8 ACCOMPLISHED. RII INSPECTED AND OKAY BY HX169509
